Alert archive / Georgia / Special Weather Statements in 2019
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 9, 2019, 5:13 PM EDT for Treutlen County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 9, 2019, 5:13 PM EDT (21:13 UTC)
- Expired
- Apr 9, 2019, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.25 in
- Wind
- 40
County Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 75 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.2 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 473 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 574 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
383
WWUS82 KFFC 092113
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019
GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...
At 512 PM EDT...a strong thunderstorm was near Orland, moving
northeast at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264
HAIL...0.25IN
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 3:48 PM EDT, 1 hour 25 minutes earlier.
Area forecast discussion, Apr 9, 3:48 PM EDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 348 PM EDT Tue Apr 9 2019 .SHORT TERM /Tonight through Wednesday Night/... The upper level wave over north and west Georgia will sweep eastward into the Carolinas overnight and off the southeast coast by tomorrow evening. This will allow weak upper level ridging to build across the Gulf Coast states Wednesday. Numerous showers and scattered thunderstorms will continue along and ahead of a surface low/front that will exit the forecast area just after midnight tonight. The main threats with any stronger storms will continue to be damaging winds and hail. Lows overnight and Thursday morning are expected above normal, but will be cooler than they have been the past few days. Weak wedging is expected to set up over the northeastern portion of the CWA late Wednesday into Wednesday night. Tomorrow will be dry with some clearing of skies with afternoon high temperatures climbing into the upper 70s to lower 80s across much of the forecast area. Atwell .LONG TERM /Thursday through Tuesday/... Unsettled weather is expected for the end of the week into the weekend. High pressure and quiet weather returns for the first part of next week. High pressure ridge/wedge in place across northeast GA on Thursday. The models do try and erode most of the wedge away Thursday night as a warm front tries to push north over the state and a cold front moves east of the Mississippi River. The frontal boundary should move through north Georgia on Friday and stall across central portions of the State through Saturday. Most of the mid level energy with this storm system get shunted well to the north. The best chances for precip with this system are mainly along and north of I- 20 along with the best chances for thunderstorms. The front is expected to stall across central GA for Saturday. A wave of low pressure will move east along the old front on Sunday, with another round of widespread showers and thunderstorms expected. Even this far out, there is some indications that thunderstorms will have the potential to become strong/severe. Interested parties should monitor later forecasts for updates. High pressure and dry conditions return for the beginning of next week. NListemaa && .PREV DISCUSSION... /Issued 152 PM EDT Tue Apr 9 2019/ AVIATION... 18Z Update... MVFR/VFR CIGs across the area will deteriorate to MVFR with ant TSRA, expected 19-01Z across the TAF sites. Gusty variable winds will be possible in and around storms. Winds are mostly light, 7kts or less out of the SE and SW, they should favor NE/NW after 00Z before wavering back out of the NE/E during the day Wednesday. //ATL Confidence...18Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 55 77 53 78 / 50 0 5 10 Atlanta 57 78 57 78 / 40 0 5 10 Blairsville 48 75 50 73 / 20 0 10 10 Cartersville 52 79 56 79 / 30 0 5 10 Columbus 59 82 59 80 / 50 0 5 20 Gainesville 54 75 54 75 / 40 0 5 10 Macon 58 80 55 80 / 60 5 5 20 Rome 52 80 57 80 / 20 0 5 10 Peachtree City 55 79 56 79 / 40 0 5 20 Vidalia 62 80 57 80 / 70 10 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....NListemaa AVIATION...Atwell
Hazardous weather outlook, Apr 9, 11:10 AM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1110 AM EDT Tue Apr 9 2019 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-101000- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1110 AM EDT Tue Apr 9 2019 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Isolated severe storms possible today, mainly across central and parts of northeast Georgia. A strong storm system centered over Mississippi will move eastward across Georgia today. This will destabilize the atmosphere across north and central Georgia. The result will be scattered to numerous showers and thunderstorms, a few of which could be severe. The main hazards will be damaging winds and large hail. The potential for severe thunderstorm development should taper off by 6 pm. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... Another strong storm system will move over Georgia late this week and into the weekend. Scattered to numerous showers and thunderstorms will develop Thursday night into Saturday. A strong cold front will move across the region Sunday, destabilizing the atmosphere further. This will result in a few storms becoming strong to severe, mainly Sunday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Special weather statement, Apr 9, 4:19 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT TUE APR 9 2019
GAZ071-072-081>083-094-095-092100-
Peach GA-Monroe GA-Bibb GA-Houston GA-Crawford GA-Jones GA-Twiggs GA-
419 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHEASTERN
MONROE...BIBB...HOUSTON...NORTHERN CRAWFORD...SOUTHERN JONES AND
WESTERN TWIGGS COUNTIES UNTIL 500 PM EDT...
At 418 PM EDT...a line of strong thunderstorms extended from Musella
to near Lizella to near Warner Robins to Clinchfield, moving
northeast at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain will cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Macon, Perry, Forsyth, Warner Robins, Centerville, Byron, Payne,
Robins Air Force Base, Payne City, Marion, Lake Tobesofkee, Houston
Lake, Russellville, Grove Park, Wesleyan, Powerville, Skipperton,
Arkwright, Kathleen and Bolingbroke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3302 8396 3294 8359 3277 8340 3248 8346
3234 8373 3256 8377 3268 8391 3278 8410
TIME...MOT...LOC 2018Z 224DEG 22KT 3280 8404 3275 8383 3258 8363 3241
8367
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 4:29 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
429 PM EDT TUE APR 9 2019
GAZ042-043-092100-
Douglas GA-Carroll GA-
429 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DOUGLAS AND
NORTHEASTERN CARROLL COUNTIES UNTIL 500 PM EDT...
At 428 PM EDT...a strong thunderstorm was centered just northwest of
Villa Rica, or 8 miles west of Douglasville...moving south at 15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Villa Rica, Winston, Lake Val-Do-Mar and Bill Arp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3379 8494 3377 8488 3378 8482 3366 8480
3364 8490 3369 8498
TIME...MOT...LOC 2028Z 005DEG 13KT 3375 8489
WIND...40MPHSpecial weather statement, Apr 9, 4:35 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
435 PM EDT TUE APR 9 2019
GAZ083-095-096-107-109-092100-
Houston GA-Bleckley GA-Dodge GA-Twiggs GA-Pulaski GA-
435 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOUSTON...
SOUTHWESTERN BLECKLEY...NORTHWESTERN DODGE...SOUTHERN TWIGGS AND
PULASKI COUNTIES UNTIL 500 PM EDT...
At 434 PM EDT...a line of strong thunderstorms extended from near
Hayneville to near Hawkinsville, moving northeast at 25 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cochran, Hawkinsville, Dubois, Hayneville, Browndale, Coley Station,
Gresston, Empire, Mobley Crossing, Roddy, Baileys Park, Magnolia,
Royal, Wallace, Ocmulgee Public Fishing Area, Paulk, Hartford,
Pulaski State Prison, Porter and Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3253 8342 3230 8317 3214 8351 3238 8366
TIME...MOT...LOC 2034Z 215DEG 23KT 3240 8359 3225 8349
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 4:53 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
453 PM EDT TUE APR 9 2019
GAZ042-092130-
Carroll GA-
453 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR CARROLL COUNTY UNTIL 530 PM
EDT...
At 452 PM EDT...a strong thunderstorm was centered 2 miles southeast
of Temple, or 9 miles northeast of Carrollton...moving southwest at
15 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Villa Rica, Temple and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3369 8515 3369 8512 3371 8507 3374 8495
3365 8492 3360 8502 3364 8512
TIME...MOT...LOC 2052Z 063DEG 13KT 3371 8500
WIND...40MPHSpecial weather statement, Apr 9, 4:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
458 PM EDT TUE APR 9 2019
GAZ083-084-096-097-109-092145-
Wilkinson GA-Laurens GA-Bleckley GA-Dodge GA-Twiggs GA-
458 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILKINSON...WESTERN
LAURENS...BLECKLEY...NORTHWESTERN DODGE AND SOUTHEASTERN TWIGGS
COUNTIES UNTIL 545 PM EDT...
At 457 PM EDT...a line of strong thunderstorms extended from near
Tarversville to Cochran to near Gresston, moving east at 30 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Cochran, Jeffersonville, Chester, Dexter, Dudley, Cadwell, Rentz,
Danville, Montrose, Allentown, Dubois, Tarversville, Plainfield,
Empire, Roddy, Rowland, Royal, District Path, Harlow and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3239 8337 3248 8349 3249 8349 3250 8352
3251 8352 3251 8353 3272 8331 3254 8299
3228 8290 3224 8329
TIME...MOT...LOC 2057Z 249DEG 24KT 3250 8350 3242 8339 3224 8330
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 9, 5:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
513 PM EDT TUE APR 9 2019
GAZ085-086-097-098-092200-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
513 PM EDT TUE APR 9 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EMANUEL...NORTHERN
TREUTLEN...SOUTHEASTERN JOHNSON AND EASTERN LAURENS COUNTIES UNTIL
600 PM EDT...
At 512 PM EDT...a strong thunderstorm was near Orland, moving
northeast at 10 mph.
HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Soperton, Adrian, Norristown Junction, Covena, Meeks, Orland,
Rockledge, Orianna, Blackville, Norristown and Gillis Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3237 8268 3247 8273 3265 8259 3256 8246
3242 8237
TIME...MOT...LOC 2112Z 236DEG 11KT 3244 8264
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 6:21 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 16 hr |
| Apr 9, 9:39 AM EDT | Special Weather Statement | FFC | Butts, Jasper, Newton | 36 min |
| Apr 9, 9:45 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe, Newton | 30 min |
| Apr 9, 10:15 AM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 30 min |
| Apr 9, 10:35 AM EDT | Special Weather Statement | FFC | Walton | 25 min |
| Apr 9, 11:06 AM EDT | Special Weather Statement | FFC | Barrow, Jackson, Walton | 39 min |
| Apr 9, 11:37 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 38 min |
| Apr 9, 12:02 PM EDT | Special Weather Statement | FFC | Polk | 43 min |
| Apr 9, 12:11 PM EDT | Special Weather Statement | FFC | Banks | 49 min |
| Apr 9, 12:19 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson | 26 min |
| Apr 9, 12:38 PM EDT | Special Weather Statement | FFC | Polk | 52 min |
| Apr 9, 12:49 PM EDT | Flash Flood Warning | FFC | Bartow, Floyd, Polk | 6 hr |
| Apr 9, 12:56 PM EDT | Special Weather Statement | FFC | Bartow | 49 min |
| Apr 9, 1:11 PM EDT | Special Weather Statement | FFC | Hall | 49 min |
| Apr 9, 1:37 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 38 min |
| Apr 9, 1:58 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin, White | 47 min |
| Apr 9, 2:24 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Pickens | 51 min |
| Apr 9, 2:43 PM EDT | Special Weather Statement | FFC | Wheeler | 47 min |
| Apr 9, 2:45 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 30 min |
| Apr 9, 2:49 PM EDT | Special Weather Statement | FFC | Johnson | 41 min |
| Apr 9, 2:51 PM EDT | Flash Flood Warning | FFC | Dawson, Lumpkin | 6 hr |
| Apr 9, 2:51 PM EDT | Special Weather Statement | FFC | Baldwin | 39 min |
| Apr 9, 2:54 PM EDT | Special Weather Statement | FFC | Douglas | 36 min |
| Apr 9, 2:59 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 9, 3:07 PM EDT | Special Weather Statement | FFC | Coweta | 23 min |
| Apr 9, 3:15 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 45 min |
| Apr 9, 3:21 PM EDT | Special Weather Statement | FFC | Pickens | 24 min |
| Apr 9, 3:22 PM EDT | Special Weather Statement | FFC | Lamar | 38 min |
| Apr 9, 3:24 PM EDT | Special Weather Statement | FFC | Baldwin | 51 min |
| Apr 9, 3:25 PM EDT | Special Weather Statement | FFC | Lumpkin | 35 min |
| Apr 9, 3:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Apr 9, 3:36 PM EDT | Special Weather Statement | FFC | Monroe | 39 min |
| Apr 9, 3:37 PM EDT | Special Weather Statement | FFC | Pickens | 23 min |
| Apr 9, 3:48 PM EDT | Special Weather Statement | FFC | Crawford, Peach | 42 min |
| Apr 9, 3:51 PM EDT | Special Weather Statement | FFC | Laurens | 39 min |
| Apr 9, 4:01 PM EDT | Special Weather Statement | FFC | Pickens | 29 min |
| Apr 9, 4:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Apr 9, 4:19 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Twiggs | 41 min |
| Apr 9, 4:29 PM EDT | Special Weather Statement | FFC | Douglas | 31 min |
| Apr 9, 4:35 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 25 min |
| Apr 9, 4:53 PM EDT | Special Weather Statement | FFC | Carroll | 37 min |
| Apr 9, 4:58 PM EDT | Special Weather Statement | FFC | Bleckley | 47 min |
| Apr 9, 5:26 PM EDT | Special Weather Statement | FFC | Toombs | 34 min |
| Apr 9, 5:36 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Apr 9, 5:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 46 min |
| Apr 9, 5:47 PM EDT | Special Weather Statement | FFC | Dodge | 43 min |
| Apr 9, 5:56 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Wilcox | 49 min |
| Apr 9, 5:57 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Apr 9, 6:33 PM EDT | Special Weather Statement | FFC | Clayton | 27 min |
| Apr 9, 6:36 PM EDT | Special Weather Statement | FFC | Dodge | 24 min |
| Apr 9, 6:52 PM EDT | Special Weather Statement | FFC | Johnson | 38 min |
| Apr 9, 7:03 PM EDT | Special Weather Statement | FFC | Laurens | 27 min |
| Apr 9, 7:26 PM EDT | Special Weather Statement | FFC | Treutlen | 34 min |
| Apr 9, 7:35 PM EDT | Special Weather Statement | FFC | Chattahoochee | 25 min |
| Apr 9, 7:55 PM EDT | Special Weather Statement | FFC | Treutlen | 35 min |
Nearby
Special Weather Statements in Georgia, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.